# SDR AALA20151227003

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 77,152 hours, 40,955 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 1408
- Condition: Faulty
- Location: Zone 100
- Part time: 69,742 hours, 36,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  AT FL 330, IN ICING CONDITIONS, AUTOPILOT & AUTO THROTTLE DISCONNECTED, ACCOMPANIED BY TAIL BUFFET FROM ICE.  TESTED AIRFOIL TAIL ICE PROTECTION SYS IAW AMM 30-10-00 WITH NO FAULTS DETECTED.  TESTED 1 & 2 CENTRAL AIR DATA COMPUTER & RECEIVED 1 & 2 CADC COMPARE FAILED.  R & R NR 2 CADC IAW MM 34-16-01.  SYS TESTED NORMALLY.
